Bilateral cytomegalovirus panuveitis after high-dose corticosteroid therapy

Brian B. Berger, Robert S. Weinberg, Howard H. Tessler, George J. Wyhinny, Charles M. Vygantas

Research output: Contribution to journalArticlepeer-review

Abstract

A 30-year-old previously healthy woman who received immunosuppressive doses of corticosteroids developed an unusual culture-proved cytomegalovirus panuveitis bilaterally. The atypical clinical course was marked by bilateral exudative detachments with minimal evidence of retinitis. Any patient receiving blood transfusions and immunosuppressive doses of corticosteroids is potentially at risk for developing ocular cytomegalovirus infection, and the clinical presentation of the ocular infection may be atypical.

Original languageEnglish (US)
Pages (from-to)1020-1025
Number of pages6
JournalAmerican journal of ophthalmology
Volume88
Issue number6
DOIs
StatePublished - Dec 1979
Externally publishedYes

ASJC Scopus subject areas

  • Ophthalmology

Fingerprint Dive into the research topics of 'Bilateral cytomegalovirus panuveitis after high-dose corticosteroid therapy'. Together they form a unique fingerprint.

Cite this